| Model Number |
TCDS0301-XT |
| Medical Device Problem Code |
Incomplete Coaptation (2507)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that on (b)(6) 2025, a patient presented with grade 5 tricuspid regurgitation for a triclip procedure.A triclip was implanted successfully.The final tr was grade 2.There were no adverse patient effects or clinically significant delays.On (b)(6) 2025, during the next day follow-up testing a transthoracic echocardiogram it showed that a single leaflet detachment (slda) had occurred.The clip was no longer attached to the septal leaflet.The tr was grade 3.The patient was experiencing no effects and was released from the hospital.
Event or Problem Description
N/a.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot-specific quality issue.Based on available information, the cause of the reported slda was unable to be determined.There is no indication of a product quality issue with respect to manufacture, design, or labeling.